# SDR DALA2017042303311

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Bs 256-275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FINGER DOUBLER BS 256 - 275 BETWEEN LONGERONS 24 - 25L IN THE FWD CARGO BAY.  THE FINGER DOUBLER WAS REPLACED IAW ER/A 273415-14, REV B, AND 51-30-2.
